MathSciNet Relay Station
MathSciNet bibliographic data
MR1325824 35Q35 (35B65 76C99)
Serfati, Philippe Structures holomorphes à faible régularité spatiale en mécanique des fluides. (French) [Holomorphic structures with weak spatial regularity in fluid mechanics] J. Math. Pures Appl. (9) 74 (1995), no. 2, 95–104.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement